MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; PATEWOOD MINOR PROCEDURE

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; PATEWOOD MINOR PROCEDURE
Model Number DYNJ51729B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2023 during a procedure "raytec frayed and md had to pick a piece out of the patient's incision".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 during a procedure "raytec frayed and md had to pick a piece out of the patient's incision".Per the facility the surgeon was using "adson forceps to place the raytec in the desired location".Per the facility the surgeon was able to remove the pieces from the patient.Per the facility there was no injury to the patient and no follow up care required.No additional information is available at this time.The sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
PATEWOOD MINOR PROCEDURE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17075403
Report Number1423395-2023-00027
Device Sequence Number6095544
Product Code LRO
UDI-Device Identifier10193489285161
UDI-Public10193489285161
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ51729B
Device Catalogue NumberDYNJ51729B
Device Lot Number23CBD530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown